Aa
A
A
Close
Avatar universal
early period, morning after pill
i got my period a week after i took the morning after pill, or at least it seems like my period. i woke up this morning and was bleeding. It seems like my period because i have the back pain, and the headaches. i am not due to get my period for another 15 - 20 days! i really hope this doesn't mean i am pregnant, and it was the third time i had to take the emergency contraceptive. I had to take the pill three days after because it was a weekend, i know the package said that the third day is still okay to take the pill, but the chances of it working are lowered. Cold it be that i just had my period to early, or am i pregnant? i haven't tried a pregnancy test yet.
Cancel
1 Answers
Page 1 of 1
Avatar universal
First of all i m for life not prochoice.But I would like to give you my advice and of what the Doctor should have made clear to you.You could have been pregnant.But,go to the Doctor.It could be that your body isn't taking to that pill to well .Or that your body can't take that kind of pill.I would go see a Doctor.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Women's Health Community Resources
Top Women's Health Answerers